CSpace
一类边界控制半线性抛物型系统的逼近能控性
李勇1; 周鸿兴2
1996
Source Publication系统科学与数学
ISSN1000-0577
Volume016Issue:003Pages:235
Abstract本文考虑一类Dirichlet型边界控制半线性抛物型系统,应用半群理论和非线性分析的方法,证明了系统解映射的连续性,给出了系统逼近能控的一个充分条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39842
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.山东大学
Recommended Citation
GB/T 7714
李勇,周鸿兴. 一类边界控制半线性抛物型系统的逼近能控性[J]. 系统科学与数学,1996,016(003):235.
APA 李勇,&周鸿兴.(1996).一类边界控制半线性抛物型系统的逼近能控性.系统科学与数学,016(003),235.
MLA 李勇,et al."一类边界控制半线性抛物型系统的逼近能控性".系统科学与数学 016.003(1996):235.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李勇]'s Articles
[周鸿兴]'s Articles
Baidu academic
Similar articles in Baidu academic
[李勇]'s Articles
[周鸿兴]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李勇]'s Articles
[周鸿兴]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.